# SDR AWXA9900075

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, FOUND STA 1138 WL 262 RBL 26.5 FWD SIDE OF FRAME IS CRACKED IN RADIUS.  REMOVED AND REPLACED CRACKED ANGLE IAW SRM 51-30-2, SRM 51-40-3 BAC 5602 AND SRM 51-10-2 SRM 55-10-6.  MAT 7075-0 QQU250/3 HEAT TREATED TO T-6.
